# SDR 95ZZZZ142

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5240 · Service Doors
- Part: Cam Follower
- Part number: CFH58S
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICING THE L2 SERVICE DOOR WOULD NOT LOCK OPEN OR CLOSE NORMALLY.  REPLACED THE DOOR INTERLOCK SPRING AND CAM FOLLOWER AND DOOR OPERATED NORMALLY.  REFERENCE ASAA9580003.
